# SDR JJBA200961510

- Difficulty date: June 18, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 24,724 hours, 34,500 cycles
- Engine: Pwa PW123D
- Engine time: 2,818 hours, 4,089 cycles
- Propeller: Hamstd 14SF*
- System (JASC): 6100 · Propeller System
- Part: Signal Cond Unit
- Part number: 30005000056
- Part serial: RT0462
- Condition: False Indication
- Location: Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF NR2 PROP BEGAN SURGING BETWEEN 1200 AND 1600 RPM. SHUTDOWN NR2 ENGINE, AND RETURNED TO FIELD.  ENGINE PARAMETERS WERE NORMAL BEFORE SHUTDOWN.  WE ARE WORKING WITH MFG ON THIS PROBLEM (BETA LOCK-OUT).  WE HAVE ALREADY CHANGED PCU AND OVER SPEED GOVERNOR (NO FIX).  AFTER MANUFACTURER REVIEWED THE FDR DOWNLOAD,IT WAS DETERMINED THAT THE AIRCRAFT PROP NEVER WENT OVER 1200RPM. AFTER TROUBLE SHOOTING THE ENGINE ELECTRICAL SYSTEM IT WAS FOUND THAT THE TORQUE SIGNIAL CONDITIONER UNIT WAS SENDING BAD INFORMATION. REPLACED TSCU,TEST FLEW THE A/C FROM SYR TO CLE. TEST FLIGHT WAS SATISFACTORY. AIRCRAFT RETURNED TO SERVICE.  WILL SEND MORE INFORMATION AT LATER DATE IF NEEDED
